# SDR FDEA201609233352

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR ASSEMBLY OUTER EDGE DAMAGED.  REPAIRED IAW SRM 55-10-00 FIGURE 8 VOLUME I AND EA 8-5520-T0328753 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
